# SDR AALA2019061439003

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 31,581 hours, 12,808 cycles
- System (JASC): 2701 · Control Column Section
- Part: Memory Device
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMOKE COMING FROM FIRST OFFICERS YOKE. MAINTENANCE ACCOMPLISHED CARD 05-96-70 AND FOUND F/OS CONTROL COLUMN MEMORY DEVICE AT FAULT. VISUALLY INSPECTED WIRES, FOUND OKAY. REPLACED F/OS CONTROL COLUMN DEVICE IAW AMM 33-11-00. OPS CHECK NORMAL. OK FOR SERVICE.
